# SDR ASAA2022050638229

- Difficulty date: May 6, 2022
- Submitted: May 9, 2022
- Operation: Air carrier
- Aircraft: N581AS
- Make and model: Boeing 737890
- Aircraft serial: 35188
- Aircraft time: 52,881 hours, 15,710 cycles
- Engine: Cfmint CFM567B27
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Boot
- Part number: UNKNOWN
- Condition: Cracked
- Location: #2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE PERFORMING T/C N8420001 FOUND IGNITOR BOOT CRACKED AT 6 O'CLOCK POSITION. GROUNDED - YES. REMOVED MATING PAD, SHROUD, AND HOSE CLAMPS REF B737-800 AMM 74-21-01. REPLACED IGNITOR LEAD COOLING BOOT. REINSTALLED MATING PAD, SHROUD, AND HOSE CLAMPS REF AMM 74-21-01.
